Mao, X. and Yuan, C. and Zou, J. (2005) Stochastic differential delay equations of population dynamics. Journal of Mathematical Analysis and Applications, 304 (1). pp. 296-320. ISSN 0022-247XFull text not available in this repository. (Request a copy from the Strathclyde author)
In this paper, we investigate the almost surely asymptotic stability for the nonlinear stochastic differential delay equations with Markovian switching. Some sufficient criteria on the controllability and robust stability are also established for linear stochastic differential delay equations with Markovian switching.
|Keywords:||Brownian motion, stochastic differential delay equation, Itô's formula, persistence, stability, boundedness, Probabilities. Mathematical statistics, Analysis, Applied Mathematics|
|Subjects:||Science > Mathematics > Probabilities. Mathematical statistics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||05 Nov 2007|
|Last modified:||06 Jan 2017 05:54|